# SDR SWAA2022022315761

- Difficulty date: September 11, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 34,331 hours, 21,681 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED LT HORIZ STAB UPPER FWD SLIDE SEAL IAW MM 53-31-31-000-802 STEP 2.D. AND 2.E. 5942R 14SEP18 INSTALLED L/H HORIZONTAL STAB NEW UPPER FWD SLIDE SEAL IAW AMM 53-31-31-400-802 PAR. 3 STEPS D AND E. 57048U 18SEP18
